# SDR AALA202406034170

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 84,010 hours, 34,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT AFT GALLEY AIRCRAFT RIGHT INOPERATIVE. RESEATED EMERGENCY EXIT LIGHT ABOVE RIGHT-HAND AFT GALLEY DOOR PER AMM 33-51-16.
